Uniform structures in $BCI$-algebras
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 403-407
Printed September 1, 2002
Dall Sun Yoon, Hee Sik Kim
Hanyang University, Hanyang University
Abstract : In this note we discuss the uniformity in $BCI$-algebras using Zhang's congruence relation.
Keywords : uniformity, $BCI$-algebra
MSC numbers : 06F35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd